# SDR SWAA2023062972746

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 72,908 hours, 43,121 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stud
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE TEFLON STUD MISSING<[01] INSTALLED AFT CARGO DOOR HANDLE TEFLON STUD PER AMM 52-31-14.
